MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR BLADE STEM, STEM, COXA VARA, SIZE 7

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR BLADE STEM, STEM, COXA VARA, SIZE 7
Model Number 425-93-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Did a primary total hip on date the patient presented on date with a periprosthetic femur fracture.Dr.Did a revision by removing the empower blade stem, 28mm ceramic head, and dm poly bearing and implanted an exprt revision stem and a new 28 ceramic head and dm poly bearing.He also fixed the proximal femur fracture with cables.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4); 425-98-011, s809 - trauma, revision surgery, if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR BLADE STEM, STEM, COXA VARA, SIZE 7
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24760285
Report Number1644408-2026-00574
Device Sequence Number10305589
Product Code KWY
UDI-Device Identifier00190446759126
UDI-Public00190446759126
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number425-93-007
Device Lot Number4403A1002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281, 857B1402.; 952-28-38D, 2223A1149.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale